# SDR QXEA0300249

- Difficulty date: February 11, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 3,004 hours, 2,398 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX-FLIGHT544- AIRCRAFT RETURNED TO FIELD WHEN SHORTLY AFTER TAKEOFF, THE CREW RECEIVED 4 CHIMES AND A RED SMOKE AFT LAV MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL TEST OF THE AFT LAV SMOKE DETECTOR.  OPERATIONAL CHECK WAS GOOD AND NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
